# SDR TAOA049703

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 727225
- Aircraft serial: 20415
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001131
- Condition: Shorted
- Location: Nr 1 Position
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON FLT 6100, THERE WAS A STRONG SMELL OF ELECTRICAL SMOKE IN THE FORWARD GALLEY AREA.  CREW PULLED ALL C/B'S FOR THE GALLEY AND LAV'S, SMELL DISIPATED.  INSPECTION FOUND NR 1 COFFEEMAKER WITH TWO SHORTED WIRES AT H20 HEATER.  REPLACED NR 1 COFFEEMAKER OPERATION CHECKED OK PER MM 25-30-00.  (M)
